BibTeX record journals/automatica/WuS06

download as .bib file

@article{DBLP:journals/automatica/WuS06,
  author    = {Huijun Wu and
               Jitao Sun},
  title     = {p-Moment stability of stochastic differential equations with impulsive
               jump and Markovian switching},
  journal   = {Autom.},
  volume    = {42},
  number    = {10},
  pages     = {1753--1759},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.automatica.2006.05.009},
  doi       = {10.1016/j.automatica.2006.05.009},
  timestamp = {Thu, 20 Feb 2020 09:15:38 +0100},
  biburl    = {https://dblp.org/rec/journals/automatica/WuS06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics